Reactions 1704, p136 - 2 Jun 2018 Cognitive decline: case report A 46-year-old man developed cognitive decline during treatment with diazepam [Valium; dosage, duration of treatment to reaction onset and outcome not stated] The man had lower extremity spasticity due to a T8 spinal cord injury. He underwent multiple operations including placement of intrathecal baclofen catheter. In 2015, due to worsening of spasticity, he underwent various intrathecal catheter revisions and laminectomies. However, the spasticity worsened and he received large doses of oral diazepam along with baclofen. Consequently, the administration of diazepam resulted in significant cognitive decline. In late 2016, the man underwent various operations. Later, his therapy with diazepam was stopped after improvement of the spasticity. Author comment: "His high oral [diazepam] intake produced a significant cognitive decline." Bakare AA, et al. Subarachnoid-to-Subarachnoid Shunt for Correction of Nonfunctioning Baclofen Pump in a Severe Case of Chronic Debilitating Post- Spinal Cord Injury Spasticity. World Neurosurgery 110: 26-29, Feb 2018. Available from: URL: http://doi.org/10.1016/j.wneu.2017.10.127 - USA 803323988 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704
Reactions Weekly – Springer Journals
Published: Jun 2, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud